MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. GAS/WATER VALVE

AIZU OLYMPUS CO., LTD. GAS/WATER VALVE
Model Number MAJ-2010
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed during the device inspection the gas/water valve¿s metal parts were corroded.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added to the following fields: d8, h3, h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The manufacture date cannot be identified at this time since the serial/lot was not provided.Based on the investigation results, corrosion on the metal part, could not be identified.The root cause of the subject was unable to be specified.Presumably, as a result of confirmation of the actual device, the analysis of corrosion revealed a component of organic silicone and chloride.It is presumed that organic silicone may be derived from coating of lubricant.It can pose an obstacle to the valve function as described in the instruction manual.There is a past case that chloride was originated from a chloride component used in the facility such as medical solution for the non-olympus reprocessor, resulting in residue and corrosion.However, a definitive root cause could not be established.The events can be detected and prevented in accordance with the following sections of the instructions for instructions for use: ¿chapter 6, ¿cleaning, disinfection, and sterilization procedures¿ section 6.2, cleaning¿ describes how to inspect for the subject events.¿.Olympus will continue to monitor the field performance for this device.

Brand Name
GAS/WATER VALVE
Common Device Name
GAS/WATER VALVE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20082241
Report Number9610595-2024-17197
Device Sequence Number7810995
Product Code FDF
UDI-Device Identifier04953170437830
UDI-Public04953170437830
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMAJ-2010
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date09/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown